# SDR UALA2012122407372

- Difficulty date: December 24, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 72,589 hours, 27,274 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9F199989
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO PIT FLOOR PANEL CRACKED.  DAMAGED AREA NOT ABLE TO RPR. NEED NEW FLOOR PANEL 170-3422.  INSTALLED  PANEL PER AMM.
